# SDR AU980410

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7655003007
- Condition: Failed
- Location: Ac Inverter
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: K

## Discrepancy

(AUS) INVERTER FAILED.  INVERTER FAIL LIGHT ILLUMINATED.  SHORTLY AFTERWARDS, THE AIRCRAFT GENERATOR WARNING ILLUMINATED CAUSING A COMPLETE LOSS OF AIRCRAFT SERVICES.  INVESTIGATION FOUND THE CAUSE OF THE FAILURE TO BE A FAULTY AC GENERATOR PLUG.
